# SDR ASAA2018111966890

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 44,384 hours, 13,267 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Damaged
- Location: Fan Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 #2 ENGINE FOUND FAN INLET CASE DAMAGE APPROX. 8 INCHES FWD OF O/B ENGINE CRADLE MOUNT AREA. 700X .150. GROUNDED - YES. REMOVED HIGH METAL AND SWAP ETCHED AREA PER B737-800 AMM 72-23-05-700 2.F.(1) & (2). FOUND GOUGE TO BE .004 DEEP WITHIN LIMITS EBM 72-23-31. ACCOMPLISHED FPI AMM 70-40-01/201 NO RELEVANT INDICATIONS AFTER BLEND OUT. APPLIED OXIDE FILM COATING TO SUBJECT AREA PER AMM 72-23-05-700-SUBTASK 72-23-05-390-001-F00(5).
